The Annals of Mathematical Statistics

Estimation Associated with Linear Discriminants

Seymour Geisser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 807-817.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698875

Digital Object Identifier
doi:10.1214/aoms/1177698875

Mathematical Reviews number (MathSciNet)
MR210241

Zentralblatt MATH identifier
0168.17405

JSTOR
links.jstor.org

Citation

Geisser, Seymour. Estimation Associated with Linear Discriminants. Ann. Math. Statist. 38 (1967), no. 3, 807--817. doi:10.1214/aoms/1177698875. https://projecteuclid.org/euclid.aoms/1177698875


Export citation